# SDR AWXA200700975

- Difficulty date: August 4, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231335200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5979624, CORROSION ON FORWARD CARGO COMPARTMENT DOOR CUT OUT LOWER SILL, AFT CORNER THRESHOLD SHEET FITTING, BS 1163, FR 28, S39R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT LOWER SILL, AFT CORNER THRESHOLD SHEET FITTING, BS 1163, FR 28, S39R IAW A320 SRM 51-72-11.
